Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 42, Number 166

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Galerkin methods for singular boundary value problems in one space dimension
Kenneth Eriksson and Vidar Thomée.
Math. Comp. 42 (1984), 345-367
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 736441
A note on the numerical solution of the wave equation with piecewise smooth coefficients
David L. Brown.
Math. Comp. 42 (1984), 369-391
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 736442
On the convergence of Galerkin approximation schemes for second-order hyperbolic equations in energy and negative norms
Tunc Geveci.
Math. Comp. 42 (1984), 393-415
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 736443
A collocation-$H^{-1}$-Galerkin method for some elliptic equations
Mitsuhiro Nakao.
Math. Comp. 42 (1984), 417-426
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 736444
Accurate approximation of eigenvalues and zeros of selected eigenfunctions of regular Sturm-Liouville problems
Eugene C. Gartland.
Math. Comp. 42 (1984), 427-439
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 736445
A difference method for a singular boundary value problem of second order
Ewa Weinmüller.
Math. Comp. 42 (1984), 441-464
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 736446
A priori estimates and analysis of a numerical method for a turning point problem
Alan E. Berger, Hou De Han and R. Bruce Kellogg.
Math. Comp. 42 (1984), 465-492
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 736447
On the convergence properties of the quadrilateral elements of Sander and Beckers
Zhong Ci Shi.
Math. Comp. 42 (1984), 493-504
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 736448
The convergence rate of a multigrid method with Gauss-Seidel relaxation for the Poisson equation
Dietrich Braess.
Math. Comp. 42 (1984), 505-519
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 736449
On the sparse and symmetric least-change secant update
Trond Steihaug.
Math. Comp. 42 (1984), 521-533
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 736450
On the existence and computation of $LU$-factorizations with small pivots
Tony F. Chan.
Math. Comp. 42 (1984), 535-547
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 736451
Preconditioning by incomplete block cyclic reduction
Garry Rodrigue and Donald Wolitzer.
Math. Comp. 42 (1984), 549-565
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 736452
Chebyshev acceleration techniques for solving nonsymmetric eigenvalue problems
Youcef Saad.
Math. Comp. 42 (1984), 567-588
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 736453
Numerical solution of two transcendental equations
Luciano Misici.
Math. Comp. 42 (1984), 589-595
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 736454
Further inequalities for the gamma function
Andrea Laforgia.
Math. Comp. 42 (1984), 597-600
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 736455
Calculation of the moments and the moment generating function for the reciprocal gamma distribution
Arne Fransén and Staffan Wrigge.
Math. Comp. 42 (1984), 601-616
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 736456
A note on the moment generating function for the reciprocal gamma distribution
Staffan Wrigge.
Math. Comp. 42 (1984), 617-621
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 736457
A complete axiomatization of computer arithmetic
Richard Mansfield.
Math. Comp. 42 (1984), 623-635
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 736458
Hensel and Newton methods in valuation rings
Joachim von zur Gathen.
Math. Comp. 42 (1984), 637-661
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 736459
The mean values of totally real algebraic integers
C. J. Smyth.
Math. Comp. 42 (1984), 663-681
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 736460
An analogue of the nearest integer continued fraction for certain cubic irrationalities
H. C. Williams and G. W. Dueck.
Math. Comp. 42 (1984), 683-705
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 736461
On quartic fields of signature one with small discriminant. II
H. J. Godwin.
Math. Comp. 42 (1984), 707-711
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 736462
Reviews and Descriptions of Tables and Books
Math. Comp. 42 (1984), 713-714
Abstract, references and article information
Full-text PDF Free Access    
Author Index
Math. Comp. 42 (1984), 715-717
Abstract, references and article information
Full-text PDF Free Access